# SDR DLM88090814

- Difficulty date: April 26, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 58,922 hours, 46,346 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bracket
- Condition: Cracked
- Location: Lt Owing Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE FOUND CRACKED LOWER AFT FITTING AT LT AFT OVERWING EXIT DOOR.  FITTING BRACKET WAS REPLACED IAW SRM'S 51-30-2, 51-10-4 AND 51-10-3.
